5-6 time headache in 1 mth since i hv aged 6 years.Headache does't go when i take medicine.From the last 20 days i m suffering frm too much hdache regularly. nruro section in sufderjung hosp. delhi hv given me 2 tablets-ciplar & tryptomer. Can this medicines are good for me as it causes dizziness.Plz suggest in details
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi, kindly undergo further neurologic evaluation like MRI, as ur giving history of chronic migraine, Abortive medications stop a migraine when you feel one coming or once it has begun. Abortive medications can be taken by self-injection, mouth, skin patch, or nasal spray. These forms of medication are especially useful for people who have nausea or vomiting related to their migraine, and they work quickly.Kindly consult ur Neurologist...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?